# SDR ASOA2015070713283

- Difficulty date: June 17, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 25,156 hours, 24,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT WINDSHIELD SIDE POST SUPPORT.  REMOVED ALL FASTENERS COMMON TO ANGLE 601R34032-21 IAW SRM 51-42-06 AND REMOVED ANGLE 601R 34032-21.  PERMANENTLY INSTALLED ALL FASTENERS IN NEW SERVICEABLE ANGLE IAW SRM 51-42-06, DWG 601R34032, DWG 601R34032.   LOCATED FASTENER HOLES IN NEW SERVICEABLE ANGLE IAW SRM 51-40-11, DWG 601R34032, REV V AND DWG 601R 33010.
